# SDR UALA2010102803995

- Difficulty date: October 27, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 54,810 hours, 20,093 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part serial: 350WL10
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 3 ROWS HAVE EMERGENCY ESCAPE LIGHT FAULTS.  ISOLATED FAULT TO EPSU PACK 11WL. CIDS RESET AND CONNECTOR PLUG REMOVAL, NO HELP-INTERNAL FAULT.  FLOOR PATH MARKING LIGHTS ARE INOP.  REPLACE EPSU 11WL (LEFT OVERWING EMERGENCY EXIT). SLAVED IN NEW EPSU AT 11WL. NO HELP. FOUND WIRES BROKEN AT SEAT 24ABC. REPLACED WIRE HARNESS 350WL10 PER MM, OPS CHECK NORMAL.
